# SDR UPS06448179

- Difficulty date: September 19, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B0794114
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/G W/W TOP PANEL INTERNAL SIDE INTERCOSTAL AT BRAKE SNUBBER FOUND CRACK AS MARK AT STA 290 RBL 21, CRACK LENGTH 1/4".  N/G W/W TOP PANEL INTERNAL SIDE INTERCOSTAL REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02
